Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2018 | Thesis | IST-REx-ID: 201 | OA
Iglesias Ham, Mabel. Multiple Covers with Balls. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:th_1026.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society 370, no. 4 (2018): 2825–54. https://doi.org/10.1090/tran/7292.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls I: Inclusion–Exclusion.” Computational Geometry: Theory and Applications 68 (2018): 119–33. https://doi.org/10.1016/j.comgeo.2017.06.014.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics 32, no. 3 (2018): 2242–57. https://doi.org/10.1137/16M110407X.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math 32, no. 1 (2018): 750–82. https://doi.org/10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique 356, no. 4 (2018): 412–14. https://doi.org/10.1016/j.crma.2018.03.005.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata 194, no. 1 (2018): 55–64. https://doi.org/10.1007/s10711-017-0265-6.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer 40, no. 3 (2018): 26–31. https://doi.org/10.1007/s00283-018-9795-5.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma 6 (2018). https://doi.org/10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan, Arseniy, Sergey Avvakumov, and Roman Karasev. “Convex Fair Partitions into Arbitrary Number of Pieces.” arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Biedl, Therese, Stefan Huber, and Peter Palfrader. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications 26, no. 3–4 (2017): 211–29. https://doi.org/10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications 215 (2017): 45–57. https://doi.org/10.1016/j.topol.2016.10.005.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications 19, no. 2 (2017): 313–42. https://doi.org/10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017. https://doi.org/10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner, Herbert, and Hubert Wagner. “Topological Data Analysis with Bregman Divergences,” 77:391–3916. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society 49, no. 4 (2017): 690–93. https://doi.org/10.1112/blms.12062.
View | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, Herbert, Anton Nikitenko, and Matthias Reitzner. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability 49, no. 3 (2017): 745–67. https://doi.org/10.1017/apr.2017.20.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications 231 (2017): 186–96. https://doi.org/10.1016/j.topol.2017.09.015.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Heiss, Teresa, and Hubert Wagner. “Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images.” edited by Michael Felsberg, Anders Heyden, and Norbert Krüger, 10424:397–409. Springer, 2017. https://doi.org/10.1007/978-3-319-64689-3_32.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, Marc, Grzegorz Jablonski, and Marian Mrozek. “Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form.” In Special Sessions in Applications of Computer Algebra, 198:119–36. Springer, 2017. https://doi.org/10.1007/978-3-319-56932-1_8.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” In Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth, Joseph O’Rourke, and Jacob Goodman, 1709–35. Handbook of Discrete and Computational Geometry. CRC Press, 2017. https://doi.org/10.1201/9781315119601.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly 124, no. 7 (2017): 588–96. https://doi.org/10.4169/amer.math.monthly.124.7.588.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav, Pratyush, Herbert Edelsbrunner, Rien Van De Weygaert, Gert Vegter, Michael Kerber, Bernard Jones, and Mathijs Wintraecken. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society 465, no. 4 (2017): 4281–4310. https://doi.org/10.1093/mnras/stw2862.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee, Krishnendu, and Georg F Osang. “Pushdown Reachability with Constant Treewidth.” Information Processing Letters 122 (2017): 25–29. https://doi.org/10.1016/j.ipl.2017.02.003.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society 369, no. 5 (2017): 3741–62.
View | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, Herbert, Alexey Glazyrin, Oleg Musin, and Anton Nikitenko. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica 37, no. 5 (2017): 887–910. https://doi.org/10.1007/s00493-016-3308-y.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan, Arseniy, Imre Bárány, and Sinai Robins. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics 308 (2017): 627–44. https://doi.org/10.1016/j.aim.2016.12.026.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, Michael Kerber, Jan Reininghaus, and Hubert Wagner. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation 78 (2017): 76–90. https://doi.org/10.1016/j.jsc.2016.03.008.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics 287 (2016): 674–703. https://doi.org/10.1016/j.aim.2015.10.004.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, Pawel Pilarczyk, Marcio Gameiro, Hiroshi Kokubu, and Konstantin Mischaikow. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics 107 (2016): 34–47. https://doi.org/10.1016/j.apnum.2016.04.005.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
Kasten, Jens, Jan Reininghaus, Ingrid Hotz, Hans Hege, Bernd Noack, Guillaume Daviller, and Marek Morzyński. “Acceleration Feature Points of Unsteady Shear Flows.” Archives of Mechanics 68, no. 1 (2016): 55–80.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry 55, no. 1 (2016): 1–20. https://doi.org/10.1007/s00454-015-9742-6.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. “Computation of Cubical Steenrod Squares,” 9667:140–51. Springer, 2016. https://doi.org/10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Harker, Shaun, Hiroshi Kokubu, Konstantin Mischaikow, and Pawel Pilarczyk. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society 144, no. 4 (2016): 1787–1801. https://doi.org/10.1090/proc/12812.
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Golmakani, Ali, Stefano Luzzatto, and Pawel Pilarczyk. “Uniform Expansivity Outside a Critical Neighborhood in the Quadratic Family.” Experimental Mathematics 25, no. 2 (2016): 116–24. https://doi.org/10.1080/10586458.2015.1048011.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Held, Martin, Stefan Huber, and Peter Palfrader. “Generalized Offsetting of Planar Structures Using Skeletons.” Computer-Aided Design and Applications 13, no. 5 (2016): 712–21. https://doi.org/10.1080/16864360.2016.1150718.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva, Olga, Herbert Edelsbrunner, Anton Lukyanov, Michael Machin, Daria Malkova, Roman Kuvaev, and Sergey Kashin. “The Classification of Endoscopy Images with Persistent Homology.” Pattern Recognition Letters 83, no. 1 (2016): 13–22. https://doi.org/10.1016/j.patrec.2015.12.012.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Durst, Sebastian, Marc Kegel, and Mirko D Klukas. “Computing the Thurston–Bennequin Invariant in Open Books.” Acta Mathematica Hungarica 150, no. 2 (2016): 441–55. https://doi.org/10.1007/s10474-016-0648-4.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls II: Weighted Averages.” Electronic Notes in Discrete Mathematics 54 (2016): 169–74. https://doi.org/10.1016/j.endm.2016.09.030.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1330 | OA
Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics 216, no. 2 (2016): 833–45. https://doi.org/10.1007/s11856-016-1429-z.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry 56, no. 1 (2016): 126–64. https://doi.org/10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617 | OA
Pausinger, Florian, and Stefan Steinerberger. “On the Discrepancy of Jittered Sampling.” Journal of Complexity 33 (2016): 199–216. https://doi.org/10.1016/j.jco.2015.11.003.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan, Arseniy, Alexey Balitskiy, Roman Karasev, and Anastasia Sharipova. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society 144, no. 10 (2016): 4501–13. https://doi.org/10.1090/proc/13062.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM 62, no. 4 (2015). https://doi.org/10.1145/2751524.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan, Arseniy, and Alexander Plakhov. “Minimal Resistance of Curves under the Single Impact Assumption.” Society for Industrial and Applied Mathematics 47, no. 4 (2015): 2754–69. https://doi.org/10.1137/140993843.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, Florian, and Anne Svane. “A Koksma-Hlawka Inequality for General Discrepancy Systems.” Journal of Complexity 31, no. 6 (2015): 773–97. https://doi.org/10.1016/j.jco.2015.06.002.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA
Symonova, Olga, Christopher Topp, and Herbert Edelsbrunner. “DynamicRoots: A Software Platform for the Reconstruction and Analysis of Growing Plant Roots.” PLoS One 10, no. 6 (2015). https://doi.org/10.1371/journal.pone.0127657.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, Dominique, Ulrich Bauer, Olivier Devillers, Marc Glisse, and André Lieutier. “Homological Reconstruction and Simplification in R3.” Computational Geometry: Theory and Applications 48, no. 8 (2015): 606–21. https://doi.org/10.1016/j.comgeo.2014.08.010.
View | Files available | DOI
 

Search

Filter Publications